# SDR IPXA2673126

- Difficulty date: April 9, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 40,952 hours, 12,669 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 8C,  FX - LT BS 955 REAR SPAR BULKHEAD SIDE FITTING 1 EA FASTENER HOLE FOUND CRACK INDICATION BY ULTRASONIC METHOD FURTHER INVESTIGATION REQUIRED.  FUSELAGE LT BS 955 REAR SPAR BULKHEAD SIDE FITTING AT THE LOWER 3 FASTENERS ARE REMOVED AND REINSTALLED IAW EO B767-5350-17922-J APPROX 'C' FIG 6 FOR AN OPEN HOLE HFEC INSPECTION, NRC HAM502357 AND HAM502340 ARE RAISED FOR FURTHER ACTION.
